Table of Contents
ISRN Mathematical Analysis
Volume 2013 (2013), Article ID 695891, 18 pages
http://dx.doi.org/10.1155/2013/695891
Research Article

A New Existence Theory for Positive Periodic Solutions to a Class of Neutral Delay Model with Feedback Control and Impulse

1Department of Mathematics, National University of Defense Technology, Changsha 410073, China
2Department of Mathematics, Hengyang Normal University, Hengyang 421008, China
3School of Mathematical Sciences and Statistics, Central South University, Changsha 410075, China

Received 10 May 2013; Accepted 9 July 2013

Academic Editors: M. Ehrnström, S. U. Islam, G. Ólafsson, G. Schimperna, and L. Wang

Copyright © 2013 Zhenguo Luo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We acquire some sufficient and realistic conditions for the existence of positive periodic solution of a general neutral impulsive -species competitive model with feedback control by applying some analysis techniques and a new existence theorem, which is different from Gaines and Mawhin's continuation theorem and abstract continuation theory for -set contraction. As applications, we also examine some special cases, which have been studied extensively in the literature, some known results are improved and generalized.